# SDR ASOA2012082402101

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN BS 333 & 349.  BLENDED CORROSION ON STRINGER AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A01.  REMOVED OLD STRINGER IAW SRM 51-42-00-001-001 & 51-42-21-001-001.  DRILLED AND INSTALLED SERVICEABLE LONGERON REF SRM 51-40-11-001-001.
